Results 1 to 3 of 3
  1. #1
    prototypex is offline Junior Member
    Join Date
    Mar 2014
    Posts
    97

    Missusing Steroids!

    One of my friends has been using steroids for non stop and without pct.. He's been overdosing too, maybe. Now, his body has vitiligo "wide white circles" that looks colorless. His hands, back, and elbows.. Is this one of the steroids sides? Is this reversible? What could biologically cause that?

  2. #2
    Times Roman's Avatar
    Times Roman is offline Anabolic Member
    Join Date
    May 2010
    Location
    Back from Afghanistan
    Posts
    27,383
    I don't think it's the steroids per se.

    It could be a contaminant in the gear. Or he could be taking something else you don't know about. Or it could be genetic and the timing of it's occurrence is a simple coincidence that coincides with the use of the gear.

    Or I could be wrong.

  3. #3
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    Vitiligo is an autoimmune condition that causes localized skin depigmentation. Steroids cannot cause it, but their effects on the immune system may slow or accelerate its progression.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •